Publication
Title
On the hermitian Picard group of a congruence order
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0092-7872
Volume/pages
24:11(1996), p. 3525-3530
ISI
A1996VE87700011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 19.10.2018
To cite this reference